Kapil Kumar Sharma
Kapil Kumar Sharma
Department of Mathematics
Akbar Bhawan
Chanakyapuri, New Delhi,110021,India
This email address is being protected from spambots. You need JavaScript enabled to view it.


Kapil Sharma completed his post graduation in mathematics from Kurukshetra University in 1998 and qualified National Eligibility Test for lectureship conducted by UGC and Graduate Aptitude Test in engineering conducted by IIT's. He had been awarded junior research fellowship to carry out research towards his PhD at IIT Kanpur. His PhD dissertation established a theory for the numerical study of boundary value problems for singularly perturbed differential difference equations under the guidance of Prof. MK Kadalbajoo and received his PhD degree from IIT Kanpur in 2004. In the same year he joined the Department of Mathematics (Centre for Advanced Study in Mathematics), Panjab University, Chandigarh as a faculty member. In 2005, he had been awarded the prestigious INRIA post-doctoral fellowship and joined MAB-Institute de Mathematiqe, Bordeuax Universite 1, France where he worked with Prof. Jacques Henry, Directeur de Recherches, INRIA, on a new concept in the simulation of elliptic type partial differential equation, which they named as Computing Zoom Technique. In 2008, he joined the editorial board of Applied Mathematics and Computation, a leading international journal in applied mathematics, published by Elsevier. He has more than 20 years research and teaching experience. He guided seven PhD students and three PhD students are working under his supervision.


  • PhD from Indian Institute of Technology Kanpur , in 2004
  • M.Sc. from Kurukshetra University , in 1998

Recent Publications

  • MR2863483 Reviewed Rai, Pratima; Sharma, Kapil K. Numerical study of singularly perturbed differential-difference equation arising in the modeling of neuronal variability. Comput. Math. Appl. 63 (2012), no. 1, 118–132. 65L03 (34E20 65L11 92C20)
  • MR2851449 Reviewed Rai, Pratima; Sharma, Kapil K. Numerical analysis of singularly perturbed delay differential turning point problem. Appl. Math. Comput. 218 (2011), no. 7, 3483–3498. 65L11 (65L03 65L12 65L70 92C20)
  • MR2859958 Reviewed Kanwar, V. Behl, Ramandeep; Sharma, Kapil K. Simply constructed family of a Ostrowski's method with optimal order of convergence. Comput. Math. Appl. 62 (2011), no. 11, 4021–4027. 65H05
  • MR2659670 Reviewed Kaushik, Aditya; Sharma, K. K.; Sharma, Manju A parameter uniform difference scheme for parabolic partial differential equation with a retarded argument. Appl. Math. Model. 34 (2010), no. 12, 4232–4242. 65M06 (65M12 65M50)
  • MR2588909 Reviewed Singh, Paramjeet; Sharma, Kapil K. Numerical solution of first-order hyperbolic partial differential-difference equation with shift. Numer. Methods Partial Differential Equations 26 (2010), no. 1, 107–116. 35L45 (35R10 65M06 92B20)

Research Interests

  • Numerical Analysis
  • Singularly Perturbed Problems
  • Partial Differential Equation
  • Functional Differential Equation

^ Back to Top